MathSciNet Relay Station
MathSciNet bibliographic data
MR2120287 28A05 (03E15 52A15 52A20)
Holický, Petr; Keleti, Tamás Borel classes of sets of extreme and exposed points in $\Bbb R^n$. Proc. Amer. Math. Soc. 133 (2005), no. 6, 1851–1859.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement